| Model Number |
STEPDRILL, FOR 2.5MM HCS, LENGTH 30MM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported the drill broke off.There was no harm for patient, operator or third party reported.No further information received.29-nov-2021 update: further information was provided that the reported event occurred during a surgery.30-nov-2021 update dw: further information were provided that the reported event occurred on (b)(6) 2021.It was further reported that the hallux valgus - scarf surgery could be finished successfully with another device with the same part number.The surgeon (b)(6)was able to retrieve everything out of the patient.
Additional Manufacturer Narrative
Event or Problem Description